Existence and non-existence of caloric morphisms with Bateman space-mapping for radial metrics

Access this Article

Author(s)

Abstract

<p>In semi-euclidean spaces, conformal mappings are consists of similarities, inversions, and Bateman mapping [14]. In this note, we shall discuss problems whether there exist caloric morphisms with Bateman space mapping for radial semi-euclidean metrics. It is based on the similar arguments as were used in [8], [9], and [10].</p>

Journal

  • Mathematical Journal of Ibaraki University

    Mathematical Journal of Ibaraki University 51(0), 1-12, 2019

    Department of Mathematics, Faculty of Science, Ibaraki University

Codes

  • NII Article ID (NAID)
    130007687024
  • Text Lang
    ENG
  • ISSN
    1343-3636
  • Data Source
    J-STAGE 
Page Top